GoodSense® Children’s Pain and Fever Acetaminophen, Cherry Flavor

Pain Reliever, Fever Reducer for Children

GoodSense® Children’s Pain and Fever Acetaminophen Cherry flavor contains acetaminophen, 160 mg per 5 mL oral suspension. Compare to the active ingredient in Children’s Tylenol® Oral Suspension, GoodSense® Children’s Pain and Fever Acetaminophen Cherry flavor contains acetaminophen that helps relieve pain and reduce fever in children 2-11 years of age. It temporarily reduces fever, and relieves minor aches and pains due to the common cold, flu, headache, sore throat, and toothache.

A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks. Over 200 viruses can cause the common cold. The rhinovirus is the most common type of virus that causes colds. Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat, and lungs. It can cause mild to severe illness. Serious outcomes of flu infection can result in hospitalization or death. Some people, such as older people, young children, pregnant women, and people with certain health conditions, are at high risk for serious flu complications. There are two main types of influenza (flu) virus: Types A and B. The influenza A and B viruses that routinely spread in people are responsible for seasonal flu epidemics each year.

Source: U.S. Department of Health and Human Services, www.flu.gov

What’s Inside

Active ingredient (in each 5 mL): Acetaminophen 160 mg, pain reliever/fever reducer

Inactive ingredients: anhydrous citric acid, calcium sulfate, carrageenan, flavor, glycerin, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, propylparaben, purified water, sodium benzoate, sorbitol solution, sucralose, tribasic sodium phosphate

Directions

  • this product does not contain directions or complete warnings for adult use 
  • do not give more than directed (see overdose warning)
  • shake well before using
  • mL = milliliter
  • find right dose on chart. If possible, use weight to dose; otherwise, use age.
  • remove the child protective cap and squeeze your child’s dose into the dosing cup
  • repeat dose every 4 hours while symptoms last
  • do not give more than 5 times in 24 hours

Dosing Chart

Weight (lb): under 24, Age (yr): under 2 years, Dose (mL)*: ask a doctor

Weight (lb): 24-35, Age (yr): 2-3 years, Dose (mL)*: 5 mL

Weight (lb): 36-47, Age (yr): 4-5 years, Dose (mL)*: 7.5 mL

Weight (lb): 48-59, Age (yr): 6-8 years, Dose (mL)*: 10 mL

Weight (lb): 60-71, Age (yr): 9-10 years, Dose (mL)*: 12.5 mL

Weight (lb): 72-95, Age (yr): 11 years, Dose (mL)*: 15 mL

*or as directed by a doctor

Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.